Patient :I stopped my birth control (yaz) in September of 2014 so that my husband and I could try to conceive in the fall of 2015 after being off of yaz for a year in the hopes that my body would adjust to being off of the pill. I was on the pill from age 17-21. After stopping, I had normal periods from Sept. through Dec., then in Jan. I was two weeks late. After Jan., I didn't have another period until May. Now, I haven't had a period since May. Every month I have symptoms of a period without the period, so I think my body is trying to adjust but maybe not producing enough horomones. This month, however, I have pregnancy symptoms. My nipples are so sensitive my shirt or light touch hurt them, I have visible veins in my breasts and hips, my breasts feel full/heavy, my areolas and nipples are darkening, I'm fatigued, I have increased thirst and urination, and I am bloated. I took a pregnancy test on Tuesday, but it was negative. I'm wondering what could be causing my lack of periods and my symptoms? Is it possible I am pregnant and just tested to early despite my symptoms already being here? Any insight is appreciated!
Symptoms: Symptoms: absent period, increased urination, nipple and breast tenderness, darkening of nipple and areola, visible veins on breasts, bloating, increased thirst, fatigue, occasional cramping
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.